# SDR UPS204537

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND, WHILE WORKING FUSELAGE 13/CL2-115-01, A 3 INCH CRACK ON THE 1183 BULKHEAD, RBL 8, WL 181 - 2L 178.  INSTALLED REPAIRS IAW E.O. B727-5311-0635B.
